# SDR DALA1312333606

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 14,258 hours, 5,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, EMERGENCY LIGHT BATTERY PACK M1674 AND M1675 FAILED OPN 6852. MX REPLACED BATTERY PACK M1674 ANDM1675 IAW AMM 33-51.
